# SDR PCSA2014012201

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 82,001 hours, 46,033 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: BACB5T0290WN
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSS OF B SYS HYD FLUID IN FLIGHT.  DECLARED EMERGENCY & RETURNED TO MIA.
